# SDR 9600000000

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9
- System (JASC): 7120 · Engine Mount Section
- Part: Conebolt
- Part number: R182102T
- Condition: Defective
- Location: Fwd Eng Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SHOP OVERHAUL MAGNETIC PARTICLE INSPECTION, THE FORWARD ENGINE MOUNT CONEBOLT WAS FOUND TO HAVE SEVERAL DEFECTS IN ONE END FACE.  BOTH THE BOLT (P/N R18210-2T, S/N 15BR124) AND ITS ASSOCIATED ENGINE MOUNT (P/N K2219) ARE MANUFACTURED BY BARRY CONTROLS.  THE SUBJECT BOLT WAS ROCKWELL HARDNESS TESTED BY NWA AT 37.5 PRIOR TO SHIPMENT BACK TO BARRY CONTROLS FOR FURTHER ANALYSIS.
